# SDR REXA2014020200163

- Difficulty date: February 2, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT SEAT EMERGENCY FLASHLIGHT INDICATOR NOT BLINKING.  REPLACED FWD FLIGHT ATTENDANT SEAT EMERGENCY FLASHLIGHT IAW AMM 25-61-05.
